# SDR AALA20170301001

- Difficulty date: February 28, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N928NN
- Make and model: Boeing 737823
- Aircraft serial: 31172
- Aircraft time: 11,971 hours, 4,723 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L1 DOOR EMERGENCY EVACUATION SLIDE BALL END OF LOWER FITTING NOT ENGAGED WITH BOTTOM SUPPORT BRACKET. REMOVED AND REINSTALLED SLIDE AND COVER IAW AMM 25-66-01. OPERATIONAL CHECK GOOD.
